MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV)
Model Number 10995456
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer observed (b)(6) atellica im hepatitis c (ahcv) results from two samples that were considered discordant on comparison with the repeat results from two different alternate platforms.There were no reports that treatment was altered or postponed or adverse health consequences due to the discordant (b)(6) results.
 
Additional Manufacturer Narrative
An outside the united states customer observed (b)(6) atellica im hepatitis c (ahcv) results from two samples that were considered discordant on comparison with the repeat results from two different alternate platforms.Interpretation of results of the instructions for use states the following: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.1219913-2022-00072 and 1219913-2022-00073 were filed for the same event.
 
Additional Manufacturer Narrative
The initial mdr 1219913-2022-00071 was filed on march 02, 2022.Additional information - march 09, 2022.An outside us customer observed negative atellica im hepatitis c (ahcv) results upon comparison with positive results from alternate vendors.Siemens has concluded the investigation into two samples that did not match between atellica and alternate vendors.There was no other confirmation data or medical history for these patients.Qc and precision checks were done by onsite support and no issues were observed.Siemens is unable to rule out very old infection with titers of antibodies dropping, or the possibility of the alternate methods being a false positive.In house data was reviewed and kit lot 410 met all release criteria and no product non conformance identified.Customer is not requesting for further follow up.No further action is required.In section h6, investigation findings and investigation conclusion codes were updated based on the investigation results.Mdr 1219913-2022-00071 supplemental 1, 1219913-2022-00072 supplemental 1 and 1219913-2022-00073 supplemental 1 were filed for the same event.

Brand Name
ATELLICA IM HEPATITIS C (AHCV)
Common Device Name
HEPATITIS C (AHCV)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney street
walpole, MA 02032
7372808688
MDR Report Key13653407
Report Number1219913-2022-00071
Device Sequence Number5750226
Product Code MZO
UDI-Device Identifier00630414597867
UDI-Public00630414597867
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model Number10995456
Device Catalogue Number10995456
Device Lot Number410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale